Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Fibre homogenisation.

Cooper, Shane and Waurick, Marcus (2019) 'Fibre homogenisation.', Journal of functional analysis., 276 (11). pp. 3363-3405.

Abstract

In this article we present a novel method for studying the asymptotic behaviour, with order-sharp error estimates, of the resolvents of parameter-dependent operator families. The method is applied to the study of differential equations with rapidly oscillating coefficients in the context of second-order PDE systems and the Maxwell system. This produces a non-standard homogenisation result that is characterised by ‘fibre-wise’ homogenisation of the related Floquet-Bloch PDEs. These fibre-homogenised resolvents are shown to be asymptotically equivalent to a whole class of operator families, including those obtained by standard homogenisation methods.

Item Type:Article
Full text:(AM) Accepted Manuscript
Available under License - Creative Commons Attribution Non-commercial No Derivatives.
Download PDF
(493Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1016/j.jfa.2019.03.004
Publisher statement:© 2019 This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/
Date accepted:08 March 2019
Date deposited:22 March 2019
Date of first online publication:21 March 2019
Date first made open access:21 March 2020

Save or Share this output

Export:
Export
Look up in GoogleScholar